# SDR DHL9974157C

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING I/B FORE FLAP DELAMIANTED IN TWO AREAS AT CENTER SECTION.  INSTALLED BONDED REPAIR PER SRM 57-40-6, 10 BY 8 AND 13 BY 17 FT, N/R 1457.
